BibTeX record: journals/appml/LiD05

download as .bib file

@article{DBLP:journals/appml/LiD05,
  author    = {Guozhen Li and
               Huagui Duan},
  title     = {On random fixed point theorems of random monotone operators.},
  journal   = {Appl. Math. Lett.},
  year      = {2005},
  volume    = {18},
  number    = {9},
  pages     = {1019--1026},
  url       = {http://dx.doi.org/10.1016/j.aml.2004.10.006},
  doi       = {10.1016/j.aml.2004.10.006},
  timestamp = {Wed, 03 Sep 2014 07:26:23 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/LiD05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}